Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 6

Contractors for flows
Delia Garijo, Andrew Goodall and Jaroslav Nešetřil.
Proc. Amer. Math. Soc. 141 (2013), 1849-1861
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034412
Degree formula for the Euler characteristic
Olivier Haution.
Proc. Amer. Math. Soc. 141 (2013), 1863-1869
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034413
Traces of Hecke operators in level 1 and Gaussian hypergeometric functions
Jenny G. Fuselier.
Proc. Amer. Math. Soc. 141 (2013), 1871-1881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034414
Log-concavity of asymptotic multigraded Hilbert series
Adam McCabe and Gregory G. Smith.
Proc. Amer. Math. Soc. 141 (2013), 1883-1892
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034415
Complements of intervals and prefrattini subalgebras of solvable Lie algebras
David A. Towers.
Proc. Amer. Math. Soc. 141 (2013), 1893-1901
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034416
A derivation of the Hardy-Ramanujan formula from an arithmetic formula
Michael Dewar and M. Ram Murty.
Proc. Amer. Math. Soc. 141 (2013), 1903-1911
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034417
Lineability and spaceability for the weak form of Peano’s theorem and vector-valued sequence spaces
Cleon S. Barroso, Geraldo Botelho, Vinícius V. Fávaro and Daniel Pellegrino.
Proc. Amer. Math. Soc. 141 (2013), 1913-1923
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034418
Binomial arithmetical rank of edge ideals of forests
Kyouko Kimura and Naoki Terai.
Proc. Amer. Math. Soc. 141 (2013), 1925-1932
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034419
Białynicki-Birula decomposition of Deligne-Mumford stacks
Jonathan Skowera.
Proc. Amer. Math. Soc. 141 (2013), 1933-1937
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034420
Full and convex linear subcategories are incompressible
Claude Cibils, Maria Julia Redondo and Andrea Solotar.
Proc. Amer. Math. Soc. 141 (2013), 1939-1946
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034421
Cubic surfaces with special periods
James A. Carlson and Domingo Toledo.
Proc. Amer. Math. Soc. 141 (2013), 1947-1962
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034422
A gap for the maximum number of mutually unbiased bases
Mihály Weiner.
Proc. Amer. Math. Soc. 141 (2013), 1963-1969
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034423
Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules
Hoang Le Truong.
Proc. Amer. Math. Soc. 141 (2013), 1971-1978
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034424
Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics
Raphaël Danchin.
Proc. Amer. Math. Soc. 141 (2013), 1979-1993
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034425
Convolution sampling and reconstruction of signals in a reproducing kernel subspace
M. Zuhair Nashed, Qiyu Sun and Jun Xian.
Proc. Amer. Math. Soc. 141 (2013), 1995-2007
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034426
Embeddings of Müntz spaces: The Hilbertian case
S. Waleed Noor and Dan Timotin.
Proc. Amer. Math. Soc. 141 (2013), 2009-2023
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034427
Spaceability and algebrability of sets of nowhere integrable functions
Szymon Głab, Pedro L. Kaufmann and Leonardo Pellegrini.
Proc. Amer. Math. Soc. 141 (2013), 2025-2037
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034428
On the stability of the localized single-valued extension property under commuting perturbations
Pietro Aiena and Michael M. Neumann.
Proc. Amer. Math. Soc. 141 (2013), 2039-2050
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034429
Zeros of varying Laguerre–Krall orthogonal polynomials
Laura Castaño–García and Juan J. Moreno–Balcázar.
Proc. Amer. Math. Soc. 141 (2013), 2051-2060
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034430
Minimal $C^{1}$-diffeomorphisms of the circle which admit measurable fundamental domains
Hiroki Kodama and Shigenori Matsumoto.
Proc. Amer. Math. Soc. 141 (2013), 2061-2067
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034431
On approximately convex Takagi type functions
Judit Makó and Zsolt Páles.
Proc. Amer. Math. Soc. 141 (2013), 2069-2080
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034432
A Marcinkiewicz maximal-multiplier theorem
Richard Oberlin.
Proc. Amer. Math. Soc. 141 (2013), 2081-2083
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034433
A simple proof of Stolarsky’s invariance principle
Johann S. Brauchart and Josef Dick.
Proc. Amer. Math. Soc. 141 (2013), 2085-2096
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034434
Pick interpolation in several variables
Ryan Hamilton.
Proc. Amer. Math. Soc. 141 (2013), 2097-2103
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034435
On the regularity of the $2+1$ dimensional equivariant Skyrme model
Dan-Andrei Geba and Daniel da Silva.
Proc. Amer. Math. Soc. 141 (2013), 2105-2115
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034436
An example of compact Kähler manifold with nonnegative quadratic bisectional curvature
Qun Li, Damin Wu and Fangyang Zheng.
Proc. Amer. Math. Soc. 141 (2013), 2117-2126
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034437
On the axiomatization of convex subsets of Banach spaces
Valerio Capraro and Tobias Fritz.
Proc. Amer. Math. Soc. 141 (2013), 2127-2135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034438
Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points
A. Meziani.
Proc. Amer. Math. Soc. 141 (2013), 2137-2143
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034439
A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons
Manuel Fernández-López and Eduardo García-Río.
Proc. Amer. Math. Soc. 141 (2013), 2145-2148
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Comparing the distribution of various suprema on two-parameter Wiener space
Ian Pierce and David Skoug.
Proc. Amer. Math. Soc. 141 (2013), 2149-2152
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034441
Rational homotopy type of the classifying space for fibrewise self-equivalences
Urtzi Buijs and Samuel B. Smith.
Proc. Amer. Math. Soc. 141 (2013), 2153-2167
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034442
On the distinction between the classes of Dixmier and Connes-Dixmier traces
Fedor Sukochev, Alexandr Usachev and Dmitriy Zanin.
Proc. Amer. Math. Soc. 141 (2013), 2169-2179
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034443
Transversality theorems for the weak topology
Saurabh Trivedi.
Proc. Amer. Math. Soc. 141 (2013), 2181-2192
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034444
Knot concordance and homology cobordism
Tim D. Cochran, Bridget D. Franklin, Matthew Hedden and Peter D. Horn.
Proc. Amer. Math. Soc. 141 (2013), 2193-2208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034445
The $\mathrm{SL}_{3}$ colored Jones polynomial of the trefoil
Stavros Garoufalidis, Hugh Morton and Thao Vuong.
Proc. Amer. Math. Soc. 141 (2013), 2209-2220
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034446
Erratum to “Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space”
Debora Impera, Luciano Mari and Marco Rigoli.
Proc. Amer. Math. Soc. 141 (2013), 2221-2223
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3034447